Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2018 | Journal Article | LibreCat-ID: 8167
Gharibian, S., & Sikora, J. (2018). Ground State Connectivity of Local Hamiltonians. ACM Transactions on Computation Theory (TOCT), 10(2), 8:1-8:28.
LibreCat | DOI | Download (ext.) | arXiv

Filters and Search Terms

keyword="quantum Hamiltonian complexity"


Filter Publications

Display / Sort

Citation Style: APA

Export / Embed